# SDR ASOA201001236

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

621 PRESSURE BULKHEAD HAS 1 CRACKED ISOLATOR AT LBL 18 AND 1 CRACKED ISOLATOR AT LBL 27.  R & R CRACKED ISOLATORS AT FS 621 BULKHEAD IAW SRM CH 51-42-06.
